Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The structure of the projective indecomposable modules of $ \hat 3 M\sb {22}$ in characteristic $ 2$


Authors: W. Lempken and R. Staszewski
Journal: Math. Comp. 62 (1994), 841-850
MSC: Primary 20C20; Secondary 20C40
DOI: https://doi.org/10.1090/S0025-5718-1994-1216260-9
MathSciNet review: 1216260
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents the socle series of the projective indecomposable modules for the triple cover $ \hat 3{M_{22}}$ in characteristic 2. The results are obtained by computational means; the methods as well as the constructive approach are explained.


References [Enhancements On Off] (What's this?)

  • [1] J. J. Cannon, An introduction to the group theory language CAYLEY, Computational Group Theory (M. D. Atkinson, ed.), Academic Press, New York, 1984, pp. 145-183. MR 760656
  • [2] J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker, and R. A. Wilson, ATLAS of finite groups, Clarendon Press, Oxford, 1985. MR 827219 (88g:20025)
  • [3] W. Lempken, A 2-local characterization of Janko's simple group $ {J_4}$, J. Algebra 55 (1978), 403-445. MR 523466 (80g:20026)
  • [4] R. A. Parker, The computer calculation of modular characters (the MEAT-AXE), Computational Group Theory (M. D. Atkinson, ed.), Academic Press, New York, 1984, pp. 267-274. MR 760660 (85k:20041)
  • [5] -, A collection of modular characters, Preprint, University of Cambridge, 1989.
  • [6] G. J. A. Schneider, Computing with endomorphism rings of modular representations, J. Symbolic Comput. 9 (1990), 607-636. MR 1075427 (92a:20015)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C20, 20C40

Retrieve articles in all journals with MSC: 20C20, 20C40


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1994-1216260-9
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society